MathSciNet Relay Station
MathSciNet bibliographic data
MR1066086 (91j:43002) 43A15 (43A05 47B38 60J10 60J15)
Coulhon, Thierry; Saloff-Coste, Laurent Puissances d'un opérateur régularisant. (French) [Powers of a regularizing operator] Ann. Inst. H. Poincaré Probab. Statist. 26 (1990), no. 3, 419–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement